# SDR DALA101759866

- Difficulty date: January 19, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 775NC
- Aircraft time: 71,167 hours, 67,708 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1230 L15-16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND SHEAR TIE CRACKED AT STA 1230, BETWEEN L15R AND L16R.  REPAIRED IAW SRM 51-10-2, SRM 51-10-3, SRM 51-10-4, AND SRM 51-10-5.
